# SDR SIMA20251025001

- Difficulty date: October 25, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N765ST
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000128
- Aircraft time: 32,914 hours, 28,985 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRWC# F075404 - LEFT FORWARD TRACK BEAM HAS CORROSION AT FASTENER, FRAME 17 FLOOR BEAM ATTACHMENT. (MAJOR REPAIR) (LEVEL 2 CORROSION). REPAIRED IAW ERS-EJ-53MR-5278.
